# SDR ASOA20111227014

- Difficulty date: December 21, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 13,031 hours, 9,841 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7013348949
- Part serial: 97030666
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 13,031 hours, 9,841 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 4245, CREW REPORTED A LAVATORY SMOKE WARNING EVEN THOUGH THERE WAS NO EVIDENCE OF SMOKE IN THE LAVATORY.  MX R & R DAU NR 2, RAN BOTH ENGINES AT FULL POWER AND PACKS ON WITH NO INDICATION OF LAVATORY SMOKE ON EICAS AND OPS CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
